Social Anxiety Support Forum banner
1 - 11 of 11 Posts

· SAS Veteran
Joined
·
1,842 Posts
Discussion Starter · #1 ·
I'm not sure if I should keep taking this med or not. I was prescribed 15 mg but only took half 7.5. The first night it knocked me for a loop and I am some used to it now. Still it makes me sleep too much. Sometimes I have body zaps and I feel like I am being shocked, especially at night. My heart palpitations/irregularities usually cause the shock feeling but for some reason the Remeron makes the shocks/jolts worse. I might have 2 or 3 jolts before going to sleep because of my heart (I'm also scheduled to have my Holter monitor results read to me next month.) Plus a blood test.

If I increase it I will have really bad jolts again and I hate that feeling. I hate sleeping 10 hours a night. Way too much for me. I'm afraid to call my doctor-my SA makes it too hard.
 

· Registered
Joined
·
2,404 Posts
Why were you prescribed Remeron? It's not first-line treatment for SA (do you also have depression?). Did you have insomnia before? What heart problems do you have? You feel they get worse because of the Remeron? You have to call or see your doctor if you feel you are not getting the right treatment, it might be hard for you, but a girl has to do what a girl has to do. ;)
 

· SAS Veteran
Joined
·
1,842 Posts
Discussion Starter · #5 ·
I do have depression as well. I also have some sort of heart problem. Irregular beats, or PVCs? Waiting for the doctor to tell me what's going on.

Why were you prescribed Remeron? It's not first-line treatment for SA (do you also have depression?). Did you have insomnia before? What heart problems do you have? You feel they get worse because of the Remeron? You have to call or see your doctor if you feel you are not getting the right treatment, it might be hard for you, but a girl has to do what a girl has to do. ;)
 

· Registered
Joined
·
2,404 Posts
Positive: it doesn't kill sex drive, like virtually every other AD.
Except Wellbutrin.

I do have depression as well. I also have some sort of heart problem. Irregular beats, or PVCs? Waiting for the doctor to tell me what's going on.
Is Remeron your first med or have you tried out others, if yes, which?
 

· Registered
Joined
·
2,661 Posts
I think Remeron's weight-gain is due to increased appetite, which means it can be controlled with willpower. I know I can get ridiculously stoned and not eat more than usual if I force myself to. I guess I'll find out when it arrives.
 

· Registered
Joined
·
2,404 Posts
I think Remeron's weight-gain is due to increased appetite, which means it can be controlled with willpower. I know I can get ridiculously stoned and not eat more than usual if I force myself to. I guess I'll find out when it arrives.
It could also slow down metabolism. http://www.medscape.com/viewarticle/588676
 

· SAS Veteran
Joined
·
1,842 Posts
Discussion Starter · #9 ·
Ha! I can eat a lot of junk food and still be 103 lbs. It might increase my appetite but as for weight gain maybe only one or two pounds. My body just doesn't gain weight.

Let's see, I've tried imipramine, paxil, effexor, wellbutrin, pamelor,celexa, etc.
 

· Memorial Profile
Joined
·
38,514 Posts
Except Wellbutrin.
That's the other one I had in mind, which is why I said virtually the only AD without sexual side effects.

There is also Serzone, though kind of hard to have sex when dying from liver failure -- sex or liver function: the hard choices we must make. I tried Serzone before the liver failure issue became public. It was a sugar pill.
 
1 - 11 of 11 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top